Most Recent Messages in Conditions, Meds & Tests
This is my first time here! I had PM implanted Feb.14th of this year. I don't want to take Toprol because of the side effects...other medications had the same bad side effects for me. I feel better not taking any. But I don't feel near as good as I did the first week after surgery. Does anyone else feel they are better off not taking the recommended Toprol/meds also and get by just fine?
I was on Zoloft for 14 months for anxiety and depression resulting from a living with venriculer tachycardia with an i.c,d..I started getting rapid heartrates(not enough for device to fire,but close) stopped zoloft ant the rapid rates stopped. i went to see mental healh dr.,he prescribed cymbalta,which according to him is the next big thing.and should not effect my heart condition,even though i see it on side effect info that came with meds. Does anyone have any expirence with this situation.or...
Have a medtronic pacemaker for occasional pacing of a low rythum. I took adderral for a few years prior to the paver then stopped prior to getting a pacer. now after having the pacer for two years I want to go back on it but am unaware as to whether the Cardiologist will allow it.
Does anyone know or are they currently taking either Ritalin or Adderrall or anther medication for Adult ADD and has a pacer...any info will be appreciated. thank you
Hi EVERYONE,just saw a nurse that adjusted my pm.So i ask her is my pm suppose to sense when i do increased activities and increase my pr .She tells me no my heart should do that on its own Am i nuts or is she right P.S thats why i got my pm my pulse would not increase on activites but drop to 40 bpm.Thanks Richard
Thanks for the people who wrote to me. It is good to talk to people who have some problems like me.
I am having lots of problems at the moment. I have POTS aka postural orthostatic tachycardia syndrome. what happens to me is that I have very high pulse, norm is about 120 - 150. I blackout a few times a week, it use to be 10 - 15 times a day before I got the pm. My whole life changed, I lost all my friends because I could not keep up with them and now I am 28 living at home with parent...
have card. appt. wed.do not like the amioderone,for mos. i said it maid me sick.what altern. do i have to tell him tomm.
The placebo effect is well known where our belief that a med or treatment will actually have an effect even though is an inert sugar pill or sham surgery.
Knowing this why shouldn't there be a Reverse Placebo Effect where our uneasy or negative feelings about a med or treatment can reduce or negate its effect?
This is important here because there are frequent posts about feeling less than human with a pacemaker, or uneasy about taking a med or meds. This can't be overcome b...
I was on Cymbalta for about a year and a half when back in Aug '07 I went to the hospital with a heart rate of 30. The Cardio Dr. thought maybe the Cymbalta was causing the irregular heart rate. After 6 days of being off of Cymbalta and still in the hospital with no significant change in heart rate. I was scheduled for a pacemaker the next day. I have Bradycardia with second degree blockage.
I see that many antidepressants can cause heart irregularities.
Hi allan 41 from edinburgh here.
I had dual chamber pacemaker fitted in October last year for sinus bradycardia and intermitent bouts of a-fib.
I cannot seem to get used to beta blocker atenlol -
Is it normal to feel shattered all the time on beta blockers/
Is it normal for the colour to drain from your face I feel a look pale all the time now.
Also I started waking up in the morning with pins and needles in my little fingers...
I have been told that I need a pacemaker (I have bradycardia, arrythmias, av block, murmur, etc.) I also have frequent syncope which was originally attributed to my diagnosis of dysautonomia in 2005. I have had two (unrelated) surgeries in the past 8 months and I had heart problems (dropped to 20s and 30s) during and post-op the surgeries. I have been told that I need a pacemaker by three physicians, including a cardiologist that was brought in to assess my heart with my last surgery (3 1/2 wee...
I have had a PM for 25 yrs ,I had a single lead for Bradycardia and just 2 yrs. ago had a medtronic dual leads put in for SVT .I continued to have Syncope and chest pain and was passing out 3and 4 times a day Back to CICU and the Dr did the Tilt Table Test .I failed and was given a 3rd DX of Neuro Cardio Syncope .Oh before this DX. I was on Digoxin ,then for the NCS I was perscribed Florinef ,a few weeks later my Cardiolgist gave me Isosorbide for the chest pain .Long story short I haven't fe...
Hey, it's me again! Ok, you know how tou see a whole bunch of awareness signs for things like autism, cancers, and whatnot? Not to draw away the attention from those diseases, but wouldn't it be nice if we all got together and raised awareness for less common things like congenital heart block and congenital heart disease! Just my two cents worth...+
Just wondering what others out there may be taking. I take Toporol XL for high blood pressure and fast heart rate. It works well for me and has kept my BP right where my doctor wants it. But, toporol is known to promote heart block, and both my EP and GP thinks it contributed to mine.
I asked my GP (general practionier) if I should change meds to something that won't make my heart block worse. He just thinks we can readjust the pacemaker to make up for it. In my...
After my atrial flutter broke through 4 ablations and many meds such as sotalol, the doctors put me on amiodarone about 17 months ago. I haven't had any problems since then. Since I'm in my mid-30s my new doctor doesn't want to keep me on amiodarone as it has so many bad side effects, some of which I'm already experiencing (like an extreme reaction to the sun). The plan is to switch me to tikosyn in a few weeks. I have to be off the amiodarone for 4-6 weeks first, which is a bit scary. I fee...
I was sitting at the computer typing on Friday when my pacemaker started shocking me around the implant device area and my pulse started racing. I felt terrible, head pounding, and drove to the doctor's office. They checked my pacemaker and said that my pulse shot up to 226 beats per minute and that my pacemaker was set to shock it back down if it went over 125. I have been having tachycardia for seven months and am on Nadolol 40 mg but this isn't stopping these episodes of racing heartbeat t...
I had my PM put in June 2006. In June 2007 I was put on Toprol XL(1/2 tab 50mg or 25mg dose). In Dec 2007 that was increase to a full tab or 50mg dose once per day.
They wanted to help control my irregular beat as well as help lower my resting heart rate as it is higher than normal.(80' & 90's). I wondered how many of you are on Toprol.
The reason for my PM Install they discover I had a condition that would caused my heart to "pause" which also caused my MVC (Mo...
Okay, I am a newbie. 3 weeks since my pacemaker implant. I am trying to decipher all the jargon... what is "rate response"? And why would it be turned off or on? Sorry to be clueless, if there is somewhere on the website that will explain this please direct me! Thank you.
It does seem I am not alone in not receiving adequate educational information about this technology I have in my body. What is the deal anyway? My hubby is a heart patient (cholesterol/blockage problems) and they hav...
Does any one have any expierence with a multivitan improving your ef? I had an echo and ef was 45 Dr. said a simple multivitan could improve this,but didnt say what vitamin to take. i take a lot of prescription cardiac drugs and am also wondering about interaction between them and vitamins. Any input would be appricated. thank you
just wanted to know if anyone feels like i do on amioderone . i fell tired and sick
Q. Anyone know what Twiddlers Syndrome is?
A. From the Medtronics Technical Manual: patient manipulation of the device after implant may cause the pacing rate to increase temporarily if the pacemaker is programmed to a rate responsive mode.
Put in simple terms if rate response is on twiddling your pacer may give you tachycardia.